Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/979
Type: Artigo de periódico
Title: On the variations of the Betti numbers of regular levels of Morse flows
Author: BERTOLIM, M. A.
REZENDE, K. A. de
MANZOLI NETO, O.
VAGO, G. M.
Abstract: We generalize results in Cruz and de Rezende (1999) [7] by completely describing how the Beth numbers of the boundary of an orientable manifold vary after attaching a handle, when the homology coefficients are in Z, Q, R or Z/pZ with p prime. First we apply this result to the Conley index theory of Lyapunov graphs. Next we consider the Ogasa invariant associated with handle decompositions of manifolds. We make use of the above results in order to obtain upper bounds for the Ogasa invariant of product manifolds. (C) 2011 Elsevier B.V. All rights reserved.
Subject: Betti numbers
Handle decomposition
Conley index
Ogasa invariant
Country: Holanda
Editor: ELSEVIER SCIENCE BV
Citation: TOPOLOGY AND ITS APPLICATIONS, v.158, n.6, p.761-774, 2011
Rights: fechado
Identifier DOI: 10.1016/j.topol.2011.01.021
Address: http://dx.doi.org/10.1016/j.topol.2011.01.021
http://apps.isiknowledge.com/InboundService.do?Func=Frame&product=WOS&action=retrieve&SrcApp=EndNote&UT=000288769000004&Init=Yes&SrcAuth=ResearchSoft&mode=FullRecord
Date Issue: 2011
Appears in Collections:IMECC - Artigos e Materiais de Revistas Científicas

Files in This Item:
File Description SizeFormat 
art_BERTOLIM_On_the_variations_of_the_Betti_numbers_2011.pdfpublished version228.82 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.